Studying abroad after 10th/12th in CBSE
I read ur article in Gulf News / Friday magazine and find it very informative and useful.
Would you plz put some light on various types of curriculum available for Grade 8 / 13 years boy ( my son) and its advantages and disadvantages?
My son is 13 years and right now in Indian High School / CBSC Board / going to Grade 8 shortly.
The other curriculums like O level / A Level / IB level etc.
We are open to send him abroad to Canada / USA / UK / Australia for education after 10th grade.
All curriculums have their merits. If your son is performing well in the CBSC system then I would leave him there. Schools and Colleges all over the world recognise most school examinations and I do not foresee any problem if the student has good grades, if applying after the 12th grade. If you are planning to send him midway then I suggest the IGCSE as it has a formal exit after the O Levels.
It is recommended that you let your son complete his 12 or 13 years of schooling as this gives children time to grow and develop a diversity of interests. Research shows many graduates wish they had chosen a different line of study within a few years of graduating and as college counsellors we feel students make better choices as they mature.
There are variant legitimate online drugstores. But some aren’t licensed in the United States. Revia blocks an enzyme that is involved in metabolizing alcohol intake. Used as part of a treatment plan for problem drinking. Sometimes services offer to their consumers Kamagra. If you’re concerned about sexual problem, you probably already know about . Nowadays many men search for the exact keyword on the Web. More info about this matter available at . The definition of erectile malfunction the persistent failure to achieve a satisfactory erection, exerts an estimated more then twenty millions men in the America alone. Note to diagnose a man’s sexual problem, the pharmacist likely will begin with a thorough story of signs. And the pills are usually mature safe. Potentially serious side effects can include indigestion, but it is typically mild. Keep in mind, if you have more questions about Kamagra ask your health care professional.